# SDR FDEA201403200536

- Difficulty date: March 20, 2014
- Submitted: March 26, 2014
- Operation: Air carrier
- Aircraft: N669FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 774
- Aircraft time: 25,463 hours, 13,905 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A53971100
- Condition: Corroded
- Location: Frame 57
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR SUPPORT CORRODED AT FRAME 57.2 - 57.3, BL 0.  REPAIRED FLOOR SUPPORT IAW SRM 53-10-14 PARA 6, FIG 210.
